# SDR DL76L070325

- Difficulty date: April 14, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 45,572 hours, 6,873 cycles
- Engine: Pwa PW4060
- Engine time: 64,593 hours, 9,699 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

L ENGINE WOULD NOT START.  MANUAL OVERRIDE START PROCEDURE PERFORMED.  FWD TO MCO PER MEL 80-00-02.  CREW REPORTS GOOD START AT JFK.  INSPECTED VLV AND CONNECTOR CHKS GOOD.  RAN AND SPUN ENG SEVERAL TIMES CHKS OK MCO AND P REMOVED.
